# SDR SWAA2021101228321

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-800
- Aircraft serial: 36968
- Aircraft time: 6,164 hours, 13,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE OVERWING EMERGENCY EXIT LIGHT FLICKERS / REMOVED & REPLACED LH AFT OVERWING EXIT LIGHT ASSY IAW AMM 33-27-00.
